# SDR DXTA200601218

- Difficulty date: January 26, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 3,512 hours, 2,143 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215671
- Condition: Dirty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL LEFT BRAKE GRABS SEVERELY CAUSING A/C TO VEER LEFT WITH VERY LITTLE PRESSURE APPLIED.  JACKED THE AIRPLANE AND CARRIED OUT BRAKE OPS CHECK, IT WAS GOOD.  REMOVED BOTH GEAR WHEELS AND CHECK BRAKE PACKS FOR SECURITY, CHECK WERE GOOD.  CLEANED BRAKE ROTORS WITH SHOP AIR AND INSTALLED MAIN WHEELS.  BRAKES OPS CHECK GOOD.  ALL WORK DONE IAW CE-750 MM CHAP 32-40-02 & 32-42-00.
